Publication detail

Estimates of perturbed nonlinear systems of indirect control of neutral type

Original Title

Estimates of perturbed nonlinear systems of indirect control of neutral type

Language

ru

Original Abstract

We investigated perturbed solutions of indirect control systems of neutral type. By method of Lyapunov functionals of Lyapunov-Krasovskii type we proved new conditions on absolute stability of solutions and estimations of exponential stable convergence of solutions.

BibTex


@article{BUT50949,
  author="Andrej {Shatyrko} and Denys {Khusainov} and Josef {Diblík} and Jaromír {Baštinec} and Ryvolová {Alena}",
  title="Estimates of perturbed nonlinear systems of indirect control of neutral type",
  annote="We investigated perturbed solutions of indirect control systems of neutral type. By method of Lyapunov functionals of Lyapunov-Krasovskii type we proved new conditions on absolute stability of solutions and estimations of exponential stable convergence of  solutions.",
  chapter="50949",
  journal="Cybernetics and computer enginering",
  number="160",
  volume="2010",
  year="2010",
  month="october",
  pages="72--85",
  type="journal article"
}